Isogonal deformation of discrete plane curves and discrete Burgers hierarchy

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-14
JournalPacific Journal of Mathematics for Industry
Volume8
Issue number1
Publication statusPublished - 2016

Cite this

Isogonal deformation of discrete plane curves and discrete Burgers hierarchy. / Kajiwara, Kenji.

In: Pacific Journal of Mathematics for Industry, Vol. 8, No. 1, 2016, p. 1-14.

Research output: Contribution to journalArticle

@article{2452cfac2b6c4a8386a9c96fba5eb09d,
title = "Isogonal deformation of discrete plane curves and discrete Burgers hierarchy",
author = "Kenji Kajiwara",
year = "2016",
language = "English",
volume = "8",
pages = "1--14",
journal = "Pacific Journal of Mathematics for Industry",
issn = "2198-4115",
publisher = "Springer US",
number = "1",

}

TY - JOUR

T1 - Isogonal deformation of discrete plane curves and discrete Burgers hierarchy

AU - Kajiwara, Kenji

PY - 2016

Y1 - 2016

M3 - Article

VL - 8

SP - 1

EP - 14

JO - Pacific Journal of Mathematics for Industry

JF - Pacific Journal of Mathematics for Industry

SN - 2198-4115

IS - 1

ER -